# SDR SWAA980907

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Collapsed
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND EMERGENCY EXIT DOOR HANDLE PRESSURE SEAL COLLAPSED LT.  REMOVED AND INSTALLED NEW EMERGENCY EXIT DOOR HANDLE PRESSURE SEAL PER BOEING MM.
